# SDR 2011FA0000572

- Difficulty date: August 28, 2011
- Submitted: September 5, 2011
- Operation: General aviation
- Aircraft: N146EX
- Make and model: Amd FALCON900EX
- Aircraft serial: 146
- Aircraft time: 1,851 hours, 664 cycles
- Engine: Garrtt TFE73160
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 4808655
- Condition: Binding
- Location: Zone 100
- Part time: 1,851 hours, 664 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, NR 2 THROTTLE STUCK AT FULL FWD POSITION , AUTOTHROTTLES DISCONNECTED, MANAGED TO GET THROTTLE BACK TO IDLE HOWEVER IT WAS STUCK THERE AND WOULD NOT ADVANCE.  APPEARED TO FREE UP AT AROUND 14000 FT .  FLEW 2 ENG APPROCH.  NR 2 TELEFLEX CABLE BETWEEN FRAME 34 AND ENG REMOVED , MOISTURE FOUND AT FRAME 34 CONNECTION.  NITROGEN BLOWN THROUGH CABLE.  CABLE RE-INSTALLED AND RIGGING CHECKED .
